# SDR HALA2023061600126

- Difficulty date: June 15, 2023
- Submitted: June 17, 2023
- Operation: Air carrier
- Aircraft: N215HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8266
- Aircraft time: 14,454 hours, 3,209 cycles
- Engine: Iae PW1133GAJM
- Engine time: 10,496 hours, 2,429 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ON A/C WAKE-UP, ENG 1 FIRE LOOP B FAULT. REMOVED AND REPLACED AGB FIRE LOOP B PER AMM 26-12-17. OPS TEST GOOD. SECURITY CHECK GOOD. OK FOR SERVICE.
